African Diaspora Journal of Mathematics

Gerbes for the Chow

A. Tsemo

Full-text: Open access

Abstract

The definition of the coherence relations in non-abelian cohomology is a difficult problem studied by many authors. The purpose of this paper is to simplify the solution provided by the author which uses the notion of sequences of fibred categories and to apply the resulting theory to higher divisors and Chow theory.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 11, Number 2 (2011), 65-77.

Dates
First available in Project Euclid: 6 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1323180286

Mathematical Reviews number (MathSciNet)
MR2862565

Zentralblatt MATH identifier
1244.18015

Subjects
Primary: 18D05: Double categories, 2-categories, bicategories and generalizations 18D30: Fibered categories

Keywords
gerbes non-abelian cohomology divisors

Citation

Tsemo, A. Gerbes for the Chow. Afr. Diaspora J. Math. (N.S.) 11 (2011), no. 2, 65--77. https://projecteuclid.org/euclid.adjm/1323180286


Export citation